Medical Park Pharmacy Recalls T3/T4 SR Capsules Due to Labeling Errors
MPRX, Inc. dba Medical Park Pharmacy is recalling T3/T4 SR 9 mcg/38 mcg capsules due to incorrect or missing lot and expiration dates and the use of expired components.
The agency’s classification
FDA (Drugs): Class II
Class II is a situation in which use of or exposure to a violative product may cause temporary or medically reversible adverse health consequences, or where the probability of serious adverse health consequences is remote.
This is the agency’s own classification, taken from its notice. The severity score below is our assessment, not the agency’s. How recall classes work
What this means for you
Our assessment, not the agency’s: severity 2/5 (Moderate).
Minor labeling or packaging issue, or a voluntary precautionary recall. Risk of harm is low but real — follow the manufacturer's instructions.
Our severity reasoning: The recall is classified as FDA Class II and involves labeling errors and the use of expired components, which fits the criteria for moderate severity involving minor labeling errors or low-risk contamination.
Plain-English summary
MPRX, Inc. dba Medical Park Pharmacy is recalling two bottles of T3/T4 SR 9 mcg/38 mcg capsules. The recall is due to labeling errors, specifically incorrect or missing lot and expiration dates. Additionally, the products were compounded using expired components.
The affected product is identified by Lot 61296:42 with a use-by date of 04/13/2020. The recall is limited to distribution in Texas (TX).
Consumers who have this product should stop using it and contact the recalling firm for further instructions.
The recalled product
- Product
- T3/T4 SR 9 mcg/38 mcg capsule
- Manufacturer
- MPRX, Inc. dba Medical Park Pharmacy
- Category
- Drug — Compounded Medication
- Affected units
- 2
Is your product affected?
Check your packaging against the codes below. If any of them match, the product is part of this recall.
Lot numbers (1)
- Lot: 61296:42Use by: 04/13/2020
Distribution
Distributed in 1 state:
Part of a larger recall action
This product is one of 18 recalled by MPRX, Inc. dba Medical Park Pharmacy under a single FDA (Drugs) recall action. The agency files each product separately, so the size of the action is not visible from this page alone.
See all 18 products in this recall →Related recalls
Same manufacturer · MPRX, Inc. dba Medical Park Pharmacy
See all →- ModerateProgesterone 50 mg Capsules Recalled for Expired Components
FDA (Drugs) · 2020-02-05
- ModerateMedical Park Pharmacy Recalls Naltrexone Capsules Due to Labeling Errors
FDA (Drugs) · 2020-02-05
- ModerateMedical Park Pharmacy Recalls Lidocaine/Prilocaine Cream Due to Expired Components
FDA (Drugs) · 2020-02-05
- ModerateMedical Park Pharmacy Recalls Finasteride/Biotin Due to Expired Components
FDA (Drugs) · 2020-02-05
- ModerateMedical Park Pharmacy Recalls Liothyronine Due to Expired Components
FDA (Drugs) · 2020-02-05
Same hazard · mis labeling
See all →- SevereWhite Vein Advanced Alkaloids Chewable Tablets Recall for Excess Active Ingredient
FDA (Food) · 2026-10-14
- SevereBetter Bakehouse Recalls Donutful Chocolate Dipped Vanilla Cake Donuts for Undeclared Milk
FDA (Food) · 2026-10-14
- HighFreshPoint Recalls Cranberry Chicken Salad Wedges for Undeclared Egg Allergen
FDA (Food) · 2026-10-14
- HighJ K Patisserie & Bakery LLC Recalls Croissants for Undeclared Egg
FDA (Food) · 2026-10-14
- ModerateHalyard Laparoscopy Comprehensive Pack II Recalled for Latex Content
FDA (Devices) · 2026-10-14
Similar recalls
- SevereHealth Innovations Pharmacy Recalls T4/T3 Capsules Due to Sterility Concerns
FDA (Drugs) · 2015-05-20
- Severe
- ModerateSagent Recalls Ketorolac Tromethamine Injection Due to Incorrect Expiration Date Labeling
FDA (Drugs) · 2014-10-22
- SeverePark Labs Reparagen EX Recalled for Potential Steroid Contamination
FDA (Food) · 2014-01-08
- SeverePhysicians Total Care Recalls Morphine Sulfate Extended Release Tablets Due to Labeling Error
FDA (Drugs) · 2012-06-27
- ModerateAidapak Recalls Tolterodine Tartrate ER Capsules Due to Labeling Error
FDA (Drugs) · 2014-01-29